I was diagnosed with GERD several years ago. For awhile, I took Nexium, but it was too strong for me and I discontinued taking it daily, although, I do take it when I feel heartburn regularly. Now, I've developed swollen lymph nodes on the right side of my neck. Plus, I have pain in my larynx. After taking 2 rounds of Augmentin, with little relief, it seems to me that all this pain might be related to an increase in my GERD. I read that it can sometimes come up to the larynx. But, can there also be involvement with the lymph nodes?
I will be seeing an ENT this week for further diagnosis. I've already had 2 ultrasounds (primarily for small nodules in thyroid), but nothing was seen on the lymph nodes. How worried should I be about this being cancer or Barrett's syndrome? I've otherwise been pretty healthy and would like to conquer this problem once and for all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.